# SDR SRAA960103

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND 2 HOLES PUNCTURED THROUGH CARGO DOOR SKIN AT APPROX FS STA 920.  HOLES MEASURED APPROX 2 WIDE, ACCOMPLISHED REPAIR IAW LOCKHEED SRM 51-140-12.
